Tokyo Journal of Mathematics

The Direct Image Sheaf $f_*(O_X)$

Kentaro MITSUI and Iku NAKAMURA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove $f_*(O_X)=O_S$ for a proper flat surjective morphism $f:X\to S$ of noetherian schemes under a mild condition.

Article information

Source
Tokyo J. Math., Volume 39, Number 3 (2017), 777-782.

Dates
First available in Project Euclid: 6 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1475723086

Digital Object Identifier
doi:10.3836/tjm/1475723086

Mathematical Reviews number (MathSciNet)
MR3634292

Zentralblatt MATH identifier
1365.14022

Subjects
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]
Secondary: 13D02: Syzygies, resolutions, complexes 13H99: None of the above, but in this section

Citation

MITSUI, Kentaro; NAKAMURA, Iku. The Direct Image Sheaf $f_*(O_X)$. Tokyo J. Math. 39 (2017), no. 3, 777--782. doi:10.3836/tjm/1475723086. https://projecteuclid.org/euclid.tjm/1475723086


Export citation

References

  • M. Artin, Algebraization of formal moduli: I; in “Global Analysis, papers in honor of K. Kodaira,” D. C. Spencer and S. Iyanaga, eds., University of Tokyo Press and Princeton University Press, 1969, pp. 21–71.
  • M. F. Atiyah and I. G. MacDonald, Introduction to Commutative algebra, Addison-Wesley Series in Mathematics, Westview Press, 1969.
  • A. Grothendieck, Éléments de géométrie algébrique, I, II, III, IV, Publ. Math. IHES 4 (1960), 8 (1961), 11 (1961), 17 (1963), 20 (1964), 24 (1965), 28 (1966), 32 (1967).
  • R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics 52, Springer Verlag, Berlin Heidelberg New York, 1977.
  • H. Matsumura, Commutative Algebra, W. A. Benjamin Inc., New York, 1970.
  • H. Matsumura, Commutative ring theory, Cambridge studies in advanced mathematics, 8, Cambridge University Press, 1989.
  • D. Mumford, Abelian varieties, Tata Institute of Fundamental Research, Hindustan Book Agency, 2012.